Skip to main content

Research Repository

Advanced Search

More theory of the admittance of an amorphous silicon Schottky barrier

Archibald, IW; Abram, RA

Authors

IW Archibald



Citation

Archibald, I., & Abram, R. (1986). More theory of the admittance of an amorphous silicon Schottky barrier. Philosophical Magazine B, 54, 421-438

Journal Article Type Article
Publication Date 1986
Journal Philosophical Magazine B
Print ISSN 1364-2812
Electronic ISSN 1463-6417
Publisher Taylor and Francis
Volume 54
Pages 421-438
Public URL https://durham-repository.worktribe.com/output/1581378